Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On strong pseudoprimes to several bases


Author: Gerhard Jaeschke
Journal: Math. Comp. 61 (1993), 915-926
MSC: Primary 11A41; Secondary 11Y11
MathSciNet review: 1192971
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: With $ {\psi _k}$ denoting the smallest strong pseudoprime to all of the first k primes taken as bases we determine the exact values for $ {\psi _5},{\psi _6},{\psi _7},{\psi _8}$ and give upper bounds for $ {\psi _9},{\psi _{10}},{\psi _{11}}$. We discuss the methods and underlying facts for obtaining these results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11Y11

Retrieve articles in all journals with MSC: 11A41, 11Y11


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1192971-8
PII: S 0025-5718(1993)1192971-8
Article copyright: © Copyright 1993 American Mathematical Society